# SDR UALA2011081504323

- Difficulty date: August 13, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 52,847 hours, 14,779 cycles
- Engine: Pwa PW2037
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Display
- Condition: Defective
- Location: Acars
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS DIMMER SWITCH INOP.  UNABLE TO SEE SCREEN.   INSTALLED NEW ACARS DISPLA Y UNIT PER MM, OPS CHECKS GOOD.
